Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Harmonic quasiconformal mappings of Riemannian manifolds


Authors: Samuel I. Goldberg and Toru Ishihara
Journal: Bull. Amer. Math. Soc. 80 (1974), 562-566
MSC (1970): Primary 53A99, 53C99, 30A60
DOI: https://doi.org/10.1090/S0002-9904-1974-13499-3
MathSciNet review: 0341335
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. S. Chern, On holomorphic mappings of hermitian manifolds of the same dimension, Entire Functions and Related Parts of Analysis (Proc. Sympos. Pure Math., La Jolla, Calif., 1966), Amer. Math. Soc. Providence, R.I., 1968, pp. 157-170. MR 38 #2714. MR 234397
  • 2. S. S. Chern and S. I. Goldberg, On the volume-decreasing property of a class of real harmonic mappings, Amer. J. Math, (to appear). MR 367860
  • 3. J. Eells Jr. and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109-160. MR 29 #1603. MR 164306
  • 4. T. Ishihara, A remark on harmonic quasiconformal mappings, J. Math. Tokushima Univ. 5 (1971), 17-23. MR 46 #829. MR 301673
  • 5. P. J. Kiernan, Quasiconformal mappings and Schwarz's lemma, Trans. Amer. Math. Soc. 148 (1970), 185-197. MR 41 #467. MR 255807
  • 6. S. Kobayashi, Volume elements, homomorphic mappings and Schwarz's lemma, Entire Functions and Related Parts of Analysis (Proc. Sympos. Pure Math., La Jolla, Calif., 1966), Amer. Math. Soc., Providence, R.I., 1968, pp. 253-260. MR 38 #6100. MR 237819
  • 7. Y. C. Lu, Holomorphic mappings of complex manifolds, J. Differential Geometry 2 (1968), 299-312. MR 40 #3482. MR 250243
  • 8. H. Wu, Normal families of holomorphic mappings, Acta Math. 119 (1967), 193-233. MR 37 #468. MR 224869

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A99, 53C99, 30A60

Retrieve articles in all journals with MSC (1970): 53A99, 53C99, 30A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13499-3

American Mathematical Society